MathSciNet Relay Station
MathSciNet bibliographic data
MR482087 (58 #2174) 46B10
Hagler, J.; Odell, E. A Banach space not containing $l\sb{1}$ whose dual ball is not weak* sequentially compact. Illinois J. Math. 22 (1978), no. 2, 290–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement